# SDR FDEA201703120857

- Difficulty date: March 12, 2017
- Submitted: March 15, 2017
- Operation: Air carrier
- Aircraft: N745FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 668
- Aircraft time: 63,862 hours, 21,646 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A52327256900000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO-COMPT FLOOR PNL 131RF, PNL SOFT, DELAMINATED. FWD CARGO COMPT FLR PNL 131RF FABRICATED ON T17/1262667 PER SRZ 25-005, CAT "A" MAJOR REPAIR.
